# SDR SWIA202054538

- Difficulty date: November 2, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL INTERCOSTAL FROM FS 559.00-FS 559+16 HAS 100% MATERIAL LOSS AND REQUIRES REPLACEMENT.  C-CHECK RO 12/05/2020.  REMOVED RT FLOOR SILL INTERCOSTAL AND 3 EA ATTACHING ANGLES FROM FS 559.00-FS 559.00+16, REF CRJ200 SRM.  INSTALLED NEW RT FLOOR SILL INTERCOSTAL FROM FS 559.00-FS559+16 AND 3 EA ATTACHED ANGLES.  INSTALLED 2 EA NEW BOLTS GOING THROUGH WHEEL WELL, 1 EA NEW DOME NUTPLATE AND 3 EA NEW NUTPLATES, REF DWG, CRJ200 SRM.  COMPLIED WITH TASK CARD.  PRESSURIZATION LEAK CHECK SATISFACTORY.
